Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 150, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 16, 2017, 8:53 AM PDT. It took effect at Jul 16, 2017, 11:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2017, 8:53 AM PDT (15:53 UTC)
- In effect from
- Jul 16, 2017, 11:00 AM PDT
- Expired
- Jul 16, 2017, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
060 WHUS76 KMTR 161553 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 853 AM PDT SUN JUL 16 2017 PZZ530-170000- /O.NEW.KMTR.SC.Y.0150.170716T1800Z-170717T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ531-170000- /O.EXB.KMTR.SC.Y.0136.170716T1800Z-170717T0400Z/ SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-170000- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170717T2200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHWEST 25 TO 30 KT WITH LOCALL HIGHER GUSTS. * SEAS...9 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-170000- /O.CON.KMTR.SC.Y.0146.000000T0000Z-170717T2200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH LOCALLY HIGHER GUSTS. * SEAS...8 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-170000- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170717T2200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH LOCALLY HIGHER GUSTS. * SEAS...8 TO 10 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-170000- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170717T2200Z/ POINT PINOS TO POINT PIEDREAS BLANCAS 10 TO 60 NM OFFSHORE- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH LOCALLY HIGHER GUSTS. * SEAS...7 TO 9 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-170000- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170717T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH LOCALLY HIGHER GUSTS. * SEAS...7 TO 9 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-170000- /O.CON.KMTR.SC.Y.0147.000000T0000Z-170717T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH LOCALLY HIGHER GUSTS. * SEAS...6 TO 8 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-170000- /O.CON.KMTR.SC.Y.0149.170716T1700Z-170717T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 8 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-170000- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170717T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH LOCALLY HIGHER GUSTS. * SEAS...6 TO 8 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-170000- /O.CON.KMTR.SC.Y.0136.170716T2200Z-170717T0400Z/ MONTEREY BAY- 853 AM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
178 WHUS76 KMTR 162133 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 233 PM PDT SUN JUL 16 2017 PZZ570-170545- /O.EXT.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 25 TO 30 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...11 TO 13 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-170545- /O.EXT.KMTR.SC.Y.0146.000000T0000Z-170718T1000Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...10 TO 12 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-170545- /O.EXT.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...8 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-170545- /O.EXT.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ POINT PINOS TO POINT PIEDREAS BLANCAS 10 TO 60 NM OFFSHORE- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...8 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-170545- /O.EXT.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...8 TO 10 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-170545- /O.EXT.KMTR.SC.Y.0147.000000T0000Z-170718T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 9 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-170545- /O.EXT.KMTR.SC.Y.0149.000000T0000Z-170718T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 9 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-170545- /O.EXT.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...8 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-170400- /O.CON.KMTR.SC.Y.0150.000000T0000Z-170717T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ531-170400- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170717T0400Z/ SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-170400- /O.CON.KMTR.SC.Y.0136.170716T2200Z-170717T0400Z/ MONTEREY BAY- 233 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
831 WHUS76 KMTR 170356 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 856 PM PDT SUN JUL 16 2017 PZZ530-170500- /O.EXP.KMTR.SC.Y.0150.000000T0000Z-170717T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ531-170500- /O.EXP.KMTR.SC.Y.0136.000000T0000Z-170717T0400Z/ SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ535-170500- /O.EXP.KMTR.SC.Y.0136.000000T0000Z-170717T0400Z/ MONTEREY BAY- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ570-171200- /O.UPG.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ /O.NEW.KMTR.GL.W.0022.170717T0356Z-170717T1600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 856 PM PDT SUN JUL 16 2017 ...GALE WARNING IN EFFECT UNTIL 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 9 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...10 TO 12 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ571-171200- /O.UPG.KMTR.SC.Y.0146.000000T0000Z-170718T1000Z/ /O.NEW.KMTR.GL.W.0022.170717T0356Z-170717T1600Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 856 PM PDT SUN JUL 16 2017 ...GALE WARNING IN EFFECT UNTIL 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 9 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...9 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ575-171200- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-171200- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ POINT PINOS TO POINT PIEDREAS BLANCAS 10 TO 60 NM OFFSHORE- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...8 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-171200- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-171200- /O.CON.KMTR.SC.Y.0147.000000T0000Z-170718T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 8 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-171200- /O.CON.KMTR.SC.Y.0149.000000T0000Z-170718T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 9 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-171200- /O.CON.KMTR.SC.Y.0136.000000T0000Z-170718T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 856 PM PDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 11 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 16, 4:37 AM PDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jul 16, 4:37 AM PDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
437 AM PDT Sun Jul 16 2017
.SYNOPSIS...Hot and dry conditions will persist across inland
areas through today. A cooling trend will begin on Monday and
continue into Tuesday. Temperatures will then stabilize near
seasonal averages for the remainder of the week.
&&
.DISCUSSION...As of 3:30 AM PDT Sunday...Early morning
temperatures are warmer than they were 24 hours ago...anywhere
from a few degrees warmer to as much as 13 degrees warmer. Fort
Ord profiler data indicates the marine layer depth has decreased
to less than 1000 feet and the airmass above the marine inversion
has warmed by as much as 6 degrees C. In addition, the surface
pressure gradient from ACV to SFO has increased to more than 8 mb
which has resulted in a reduction in onshore surface flow. All
these factors point to a warmer day today than yesterday. However,
the upper ridge is forecast to begin weakening across northern
California by later today which may partially offset warming
potential. In any case, expect temperatures in most locations
today to be as warm, or slightly warmer, compared to yesterday.
Warmer temperatures are most likely across southern portions of
our forecast area today as there is expected to be less mid and
high level clouds compared to yesterday. A heat advisory remains
in effect until 9 pm PDT today for all elevations above 1000 feet,
as well as the North and East Bay Interior Valleys. There is
little question it will be hot today in the hills and inland
valleys. Also, current conditions suggest that hot conditions will
develop somewhat closer to the coast today, but how close is
difficult to say. Much will depend on how early the seabreeze
develops. Models indicate that a moderate seabreeze will develop
by early afternoon. But if the seabreeze holds off until mid
afternoon or later, then temperatures near the coast and in the
coastal valleys may end up being several degrees warmer than
forecast.
Skies are clear this morning except for scattered high clouds,
mainly across southern areas. Fog and low clouds remain absent
from even coastal areas, although a few patches of coastal fog is
possible by daybreak. Mid and high level moisture continues to
stream across mainly the southern half of our forecast area, but
there is little evidence to suggest high-based convection will
develop from this moisture. And, this moisture is expected to begin
moving off to our east by afternoon as the flow aloft veers to a
more westerly direction.
An upper trough near the coast of the Pacific Northwest will
deepen slightly over the next few days, weakening the upper ridge
over northern California and triggering an increase in both the
depth of the marine layer and strength of onshore flow. Therefore,
expect a cooling trend on Monday and Tuesday. Inland temperatures
will cool by as much as ten degrees tomorrow and another ten
degrees on Tuesday. Most areas will see temperatures return to
near normal by Tuesday.
Little change is then anticipated for the remainder of the work
week as the synoptic pattern is forecast to change very little.
Temperatures will stabilize near seasonal averages and we will see
areas of night and morning low clouds and fog. The upper ridge
over the Desert Southwest is then forecast to expand to the west
once again by next weekend, producing at least modest warming then.
However, at this time it does not appear that next weekend will
be as hot as this weekend has been.
&&
.AVIATION...as of 4:35 AM PDT Sunday...VFR conditions expected to
prevail Sunday morning and afternoon. Marine layer remains quite
compressed -- less than 1,000 ft per the Fort Ord profiler.
Satellite shows a few high clouds passing over central
California, but no marine stratus to be found along the central
coast. There could be some patchy low cloud development along the
coast by sunrise, but nothing widespread.
Vicinity of KSFO...VFR conditions expected today with high
confidence. Breezy west winds will develop this afternoon with
sustained winds around 20 to 25 kt with possible higher gusts
around 30 kt. Will have to monitor if guidance continues to nudge
upward.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...VFR conditions expected to prevail on
Sunday morning and through the afternoon. Could see the return of
low clouds overnight Sunday and into Monday.
&&
.FIRE WEATHER...As of 3:15 AM PDT Sunday...North to northwest
winds increased in the hills late yesterday and remain locally
gusty early this morning, especially at the higher elevations in
the North Bay where winds are currently gusting as high as 35 mph.
At the same time, relative humidity recoveries thus far tonight
have been very poor, with relative humidities at most locations
in the hills remaining below 50 percent, and some North Bay
locations remaining in the teens. In addition, temperatures in the
North and East Bay Hills remain warm, with several locations at
or above 80 degrees as of 3 am. Given current conditions, and
expected hot and very dry conditions through today, will continue
with a Red Flag Warning for all fire weather zones above 1000 feet
across the district. The Red Flag Warning is in effect until 9 pm
PDT today. A cooler and more moist airmass will gradually filter
inland and to higher elevations from tonight through Monday night.
Mid and high level moisture continues to stream across the
southern portion of the district early this morning, but there is
little to suggest high-based convection will develop from this
moisture. And, drying is expected to occur in the mid and upper
levels by afternoon.
&&
.MARINE...as of 04:24 AM PDT Sunday...Expect continued gusty
northwesterly winds over the coastal waters on Sunday as high
pressure strengthens off the West Coast. The breezy conditions are
expected to persist through at least midweek.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...Heat Advisory...CAZ506-507-510>512-517-518
SCA...Pigeon Pt to Pt Pinos 0-10 nm from 10 AM
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
SCA...Mry Bay from 3 PM
&&
PUBLIC FORECAST: Dykema
AVIATION: Rowe
MARINE: Rowe
FIRE WEATHER: Dykema
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.